# SDR ASOA2014103011578

- Difficulty date: October 3, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 31,108 hours, 28,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SERVICE DOOR SILL TO HAVE MULTIPLE CORROSION ALONG SILL.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REMOVED CORRODED SERVICE DOOR SILL IAW SRM 51-42-21, INSTALLED NEW SERVICEABLE DOOR SILL, LWR UPPER ANGLE IAW DWG 601R-38303 & SRM 51-42-01.  REMOVED LWR DOOR STOP FITTING FWD & AFT IAW SRM 51-41-02.  INSTALLED DOOR STOP FITTINGS FWD & AFT IAW AMM 51-41-02 & ADJ TEST OPS CHECK GOOD.  REMOVED SERVICE DOOR SILL UPPER ANGLE IAW SRM 51-41-02 & 51-42-21.  INSTALLED NEW SERVICEABLE DOOR SILL, LWR, UPPER ANGLE IAW DWG 601R38303 & SRM 51-42-21.  LOCATED & DRILLED NEW SERVICEABLE LWR SILL, UPPER ANGLE, FOR SERVICE DOOR IAW DWG 601R38303.
